# SDR HEEA0010480

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 214010100207
- Condition: Wont Balance
- Location: M/R
- Part time: 2,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO BALANCE M/R HUB ON AIRCRAFT.
